Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Швецова А. В., Скорая Т. В. New Properties of Varieties of Leibnitz Algebras. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2013, vol. 13, iss. 4, pp. 124-129. DOI: 10.18500/1816-9791-2013-13-4-124-129

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
25.11.2013
Full text:
(downloads: 178)
Language: 
Russian
Heading: 
UDC: 
512.55

New Properties of Varieties of Leibnitz Algebras

Abstract: 

В работе представлены два новых результата, касающиеся многообразий алгебр Лейбница над полем нулевой характеристики. Доказано достаточное условие конечности кодлины многообразия алгебр Лейбница. Найден базис тождеств и базис полилинейной части многообразия eV3.

References: 
  1. Giambruno A., Zaicev M. Polynomail identities and Asymptotic Methods. Mathematical Surveys and Monographs. Providence, RI : AMS, 2005. Vol. 122. 352 p.
  2. Блох А. M. Об одном обощении понятия алгебр Ли // Докл. АН СССР. 1965. Т. 18, № 3. С. 471—473.
  3. Рацеев С. М. Рост некоторых многообразий алгебр Лейбница // Вестн. Самар. гос. ун-та. 2006. № 6(46). C. 70–77.
  4. Мищенко С. П., Череватенко О. И. Необходжимые и достаточные условия полиномиальности роста многообразия алгебр Лейбница // Фундаментальная прикладная математика. 2006. Т. 12, № 8. С. 207–215.
  5. Мищенко С. П., Зайцев М. В. Кодлина многообразий линейных алгебр // Мат. заметки. 2006. Т. 79, № 4.С. 553–559.
  6. Абанина Л. Е., Мищенко С. П. Некоторые многообразия алгебр Лейбница // Математические методы и приложения : тр. девятых математических чтений МГСУ. 2002. С. 95–99.
  7. Скорая Т. В. Структура полилинейной части многообразия eV3 // Ученые записки ОГУ. 2012. № 6(2). С. 203–212.
  8. Мищенко С. П., Шишкина Т. В. О многообразиях алгебр Лейбница почти полиномиального роста с тождеством (y(xt)) = 0 // Вестн. Моск. ун-та. Сер. 1 :Математика и механика. 2010. Т. 3. C. 18–23.
Received: 
25.11.2013
Accepted: 
25.11.2013
Published: 
25.12.2013